Finite element analysis of Maxwell's equations in dispersive lossy bi-isotropicmedia

Yunqing Huang, Jichun Li, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.
Original languageEnglish
Pages (from-to)494-509
Number of pages16
JournalAdvances in Applied Mathematics and Mechanics
Volume5
Issue number4
DOIs
Publication statusPublished - 27 Jun 2013

Keywords

  • Bi-isotropic media
  • Finite element method.
  • Maxwell's equations

ASJC Scopus subject areas

  • Applied Mathematics
  • Mechanical Engineering

Cite this